# SDR ASAA1057877

- Difficulty date: May 27, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,527 hours, 4,199 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 7985
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 24,662 hours, 10,848 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT BLEED TRIP OFF LIGHT CAME ON DURING CRUISE AT 400 RESET AND RE-TRIPPED 2 MINUTES LATER AND WOULD NOT RESET.  REPLACED PRECOOLER VALVE REF MM 36 12 02 000 400 801.  REPLACED HIGH STAGE REGULATOR REF MM 36 11 07 000 400 801.  COMPLETED ENG BLEED AIR SYSTEM HEALTH CHECK REF MM 36 11 00 700 801 (17) I(4) ALL CHECKED GOOD.  COMPLETED FIM TASK 36 10 00 810 801 REPAIR CONFIRMATION.  GROUND VERIFICATION SUCCESSFUL.
